应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2013, Vol. 36 Issue (4): 761-768    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
正则树的双变量色多项式研究
唐晓清1, 刘念祖1, 王汉兴1, 白延琴2
1. 上海立信会计学院数学与信息学院, 上海, 201620;
2. 上海大学理学院, 上海, 200444
The Two-variable Chromatic Polynomial of Regular Tree Study
TANG Xiaoqing1, LIU Nianzu1, WANG Hanxing1, BAI Yanqin2
1. School of Mathematics & information, Shanghai Lixin University of Commerce, Shanghai, 201620;
2. College of Sciences, Shanghai University, Shanghai, 200444
 全文: PDF (339 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 最近Klaus Dohmen等人提出新的双变量色多项式概念, 对此, 本文提出一个一般性的减边公式. 通过反复运用该公式, 可以方便求得任何简单图的双变量色多项式. 由此减边公式, 研究了一些特殊图和多分支图的双变量色多项式公式. 本文还研究了由互不相连的多个子图都与某个顶点相连而成的图的双变量色多项式计算的删点公式 以及简单图的双变量色多项式系数和问题. 进而, 本文提出一个新概念--正则树. 利用这个减边公式, 研究了正则树的双变量色多项式计算公式和一些性质, 以及正则树整子图的双变量色多项式公式及其有关性质.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
唐晓清
刘念祖
王汉兴
白延琴
关键词双变量色多项式   减边公式   正则树   正则树整子图     
Abstract: Recently, Klaus Dohmen et al proposed a notion of new two-variable chromatic polynomials. In order to further study the related properties of this notion, we have carried out theoretical derivation and computer verified, then we have achieved a general compute formula for the two-variable chromatic polynomials of any graph, calling Reduction Edge Formula, we give it a forthright proof. By using the formula repeatedly, people can get any graph's two-variable chromatic polynomials conveniently. Based on this formula, we got the two-variable chromatic polynomial compute formula of some special graphs and disconnected multi-branch graph. Also, we got a Delete Vertex Formula of a graph which contains disconnected multi-partite as its subgraphs, and a vertex linked to each subgraph. We study the sum of coefficients to two-variable chromatic polynomials and we get a important conclusion for it. Then we propose a new notion of regular tree, and we study its new two-variable chromatic polynomial compute formula and many other properties. Later, we propose integral subgraph of a regular tree , and we study the new two-variable chromatic polynomial of it, also we got its compute formula and many other important properties.
Key wordstwo-variable chromatic polynomials   Reduction Edge Formula   regular tree   integral subgraph of regular tree   
收稿日期: 2011-11-11;
基金资助:国家自然科学基金(60872060, 11071158);上海市教委的基金(12ZZ193);上海市自然科学基金(12ZR1421000)资助项目
引用本文:   
唐晓清,刘念祖,王汉兴等. 正则树的双变量色多项式研究[J]. 应用数学学报, 2013, 36(4): 761-768.
TANG Xiaoqing,LIU Nianzu,WANG Hanxing et al. The Two-variable Chromatic Polynomial of Regular Tree Study[J]. Acta Mathematicae Applicatae Sinica, 2013, 36(4): 761-768.
 
[1] Whitney H. A Logical Expansion in Mathematics. J. Bull. Amer. Math. Soc., 1932, 38: 26-40
[2] Tang X, Liu N, Wang H, Bai Y. A Class of New Two-variable Chromatic Polynomials. J. Lanzhou University (Natural Sciences), 2012, 48(2): 106-112
[3] Tutte W T. Graph Theory. Cambridge: Cambridge University Press, 2001
[4] Dohmen K, Pönitz A, Tittmann P. A New Two-variable Generalization of the Chromatic Polynomial. J. Discrete Mathematics and Theoretical Computer Science, 2003, (6): 69-89
[5] Averbouch I, Godlin B, Makowsky J A. An Extension of the Bivariate Chromatic Polynomial. J. European Journal of Combinatorics, 2010, 31: 1-17
[6] Tang X, Wang H. Stepwise Confidence Interval Method for Finding Drug's Minimum Effective Dose in Trial. J. Drug Evaluation Research, 2010, 33(1): 58-62
[7] Tang X, Bai Y, Liu N, Liu Y. Markowitz Portfolio Model Based on Random Matrix Theory. J. Shanghai University (Natural Science), 2013, 19(3): 293-297
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9